# SDR AALA202112173849

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 54,799 hours, 34,406 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: 5328
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 62,274 hours, 26,905 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSGAE IN FLIGHT FOR LH TAT PROBE ANTI-ICE, FLIGHT RETURNED TO FIELD. REPLACED #1 PROBE HEAT COMPUTER IAW AMM 30-31-34, OPS CHECK GOOD.
